Alert archive / Mississippi / Flash Flood Warnings in 2004

Flash Flood Warning 77, NWS Jackson, MS

July 16, 2004Montgomery County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 16, 2004, 11:40 AM CDT for Montgomery County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2004, 11:40 AM CDT (16:40 UTC)
Expired
Jul 16, 2004, 1:40 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Montgomery County, MS

The radar

The Columbus AFB radar (KGWX), 124 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2004-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2004-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3154 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 161642
FFWJAN
MSC097-161840-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT FRI JUL 16 2004

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI

* UNTIL 140 PM CDT

* AT 1140 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER ALL OF CENTRAL 
MONTGOMERY COUNTY. THIS ACTIVITY WILL MOVE SOUTHEAST AT 20 MPH.

RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES OF RAIN PER HOUR 
WILL OCCUR WITH THESE STORMS. THIS TYPE OF HEAVY RAIN WILL CAUSE 
FLOODING OF STREETS AND ROADS.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.

LAT...LON 3369 8958 3358 8975 3332 8961 3332 8945

$$
1 follow-up statement
000 
WGUS74 KJAN 161830
FFSJAN
MSC097-161840-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CDT FRI JUL 16 2004

FLASH FLOOD WARNING HAS BEEN CANCELED FOR...

MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI.

THE CLUSTER OF THUNDERSTORMS THAT BROUGHT THE HEAVY RAINS HAVE MOVED 
OUT OF THE AREA. THE THREAT OF FLOODING HAS DIMINISHED AND THE FLASH 
FLOOD WARNING HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:45 AM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 16, 6:45 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
645 AM CDT FRI JUL 16 2004

.AVIATION...
VERY FEW PROBLEMS THIS MORNING...BUT EXPECT DETERIORATING CONDITIONS
LATER TODAY AND THIS EVENING AS TSTM ACTIVITY IS EXPECTED TO
INCREASE. TAFS REFLECT THE POSSIBILITY OF TWO SEPERATE THUNDERSTORM
COMPLEXES...ONE THIS EVENING AFFECTING GLH AND GWO FIRST BEFORE
SWEEPING ACROSS JAN AND MEI VICINITIES BEFORE MIDNIGHT...THEN
ANOTHER COMPLEX MOVING IN AFTER MIDNIGHT AND AFFECTING GLH GWO AND
JAN BEFORE SUNRISE. CONFIDENCE IN TIMING OF THESE COMPLEXES IS
LOW...BUT ANY AIRPORT IN THE FORECAST AREA COULD RECEIVE TWO TO FOUR
HOURS OF IFR TO LIFR CONDITIONS IN RAIN/TSTMS LATER TODAY OR TONIGHT.

43/EC

&&

.PREVIOUS DISCUSSION...

.SYNOPSIS...DRIER AND SLIGHTLY COOLER WEATHER IS ON THE WAY...BUT
FIRST WE HAVE TO GET THROUGH THE NEXT 36 HOURS...WHICH SHOULD GET
STORMY AS DUAL MCS LINE UP TO HIT THE FORECAST AREA THIS AFTERNOON
AND AGAIN LATE TONIGHT AND SATURDAY.

&&

.FIRE WEATHER...MAIN FIRE WEATHER CONCERN OVER THE SHORT TERM DEALS
WITH THE APPROACH OF TWO DISTURBANCES...ONE THIS AFTERNOON AND
ANOTHER...MORE SALIENT ONE TONIGHT. EXPECT WIDESPREAD SHOWERS AND
THUNDERSTORMS WITH SOME SEVERE...ESPECIALLY OVERNIGHT. LAL VALUES
WILL APPROACH 5 TONIGHT IN THE NORTHEAST. RAINFALL SHOULD BE HEAVY
AT TIMES...WHICH WILL HELP OUT THE KBDI AND FMC VALUES. EXPECT A
DRYING TREND TO ENSUE AFTER SATURDAY WITH LESS HOT TEMPERATURES AND
LOWER MIN RH LEVELS.

&&

.SHORT TERM...THE MAIN FORECAST CHALLENGE IN THE SHORT TERM IS HOW
TO HANDLE THE SECOND OF TWO MCS EXPECTED TONIGHT. WILL THE FIRST MCS
HAVE ENOUGH OF A STABILIZING EFFECT ON THE ATMOSPHERE TO DAMPEN THE
EFFECT OF THE SECOND? CURRENT THINKING IS NO. READ ON.

THE FIRST...WEAKER WAVE CAN BE SEEN OVER OKLAHOMA ON THE WV
SATELLITE IMAGERY AND APPEARS TO BE HANDLED BEST BY THE ETA. WITH A
THETA-E AXIS ALONG THE MISSISSIPPI RIVER...EXPECT THE AFTERNOON
CONVECTION TO FIRE UP THERE WITH SCATTERED STRONG THUNDERSTORMS AND
ISOLATED SEVERE STORMS AS THE WAVE MOVES OVER THE THETA-E RIDGE. THE
MAIN CONCERN WITH THESE STORMS WILL BE FOR WINDS AND HAIL. THOUGH
THE INSTABILITY ALONG THE THETA-E AXIS IS HIGH...THE SHEAR PROFILES
WITH THIS ONE LOOK FAIRLY WEAK. FURTHERMORE...THE MOISTURE TRANSPORT
INTO THE AREA AT 00Z LOOKS ONLY MARGINAL. THEREFORE...NOT TOO
CONCERNED WITH THE FIRST WAVE. RIGHT NOW EXPECT IT TO TAKE A TRACK
FROM THE NORTHEASTERN PARISHES DOWN TO SOUTHEASTERN MISSISSIPPI.
THIS TRACK SHOULD LEAVE THE NORTH CENTRAL AND NORTHEASTERN ZONES
MOSTLY UNTAPPED FOR TONIGHTS SECOND...MUCH STRONGER WAVE.

FOR TONIGHT AND SATURDAY...ROUND TWO COULD GET INTERESTING TONIGHT.
WITH 45 TO 50 KTS OF DEEP LAYER SHEAR EXPECTED...A DEVELOPING 40 KT
LOW LEVEL JET...GOOD INSTABILITY...EXCELLENT MOISTURE TRANSPORT AND
A SURFACE BOUNDARY TO FOCUS CONVECTION...SEVERE THUNDERSTORMS ARE
POSSIBLE. GIVEN THE UNSEASONABLY HIGH SHEAR...SUPERCELL DEVELOPMENT
IS ALSO POSSIBLE WITH ANY STORM THAT DEVELOPS. ONE FACTOR WORKING
AGAINST THEIR DEVELOPMENT WILL BE QUITE WARM TEMPERATURES IN THE
MIDDLE LEVELS...WHICH WILL HURT THE LAPSE RATES. AT 12Z SATURDAY IN
THE DELTA...500 MB TEMPS ARE EXPECTED TO BE ONLY MINUS 3 DEGREES.
REGARDLESS OF THE SEVERITY OF THE STORMS...ANY THAT FORM WILL LIKELY
BE HEAVY RAIN PRODUCERS. PW VALUES ARE EXPECTED TO SKYROCKET UP TO
AROUND 2.1 TO 2.4 INCHES DURING THE OVERNIGHT HOURS. RIGHT NOW...THE
MAIN CONCERN WILL BE FOR HIGH WINDS AND HAIL...WITH AN OUTSIDE
CHANCE OF A TORNADO OR TWO. FOR SATURDAY MORNING AND SATURDAY
AFTERNOON...EXPECT THE ATMOSPHERIC SHEAR TO WEAKEN SLIGHTLY AS THE
SYSTEM MOVES INTO THE EASTERN AND SOUTHEASTERN PORTIONS OF THE AREA.
ANY SUPERCELLS THAT DEVELOP DURING THE EARLY MORNING HOURS...SHOULD
OPEN UP INTO BOW ECHOES AS THEY PROPAGATE EAST...SOUTHEASTWARD WITH
THE SYSTEM. THE ENVIRONMENT SHOULD BECOME MORE OF A MULTICELLULAR
ENVIRONMENT...WITH THE MAIN CONCERNS REMAINING WINDS AND HAIL. DRY
AIR ADVECTION INTO THE DELTA SHOULD ALLOW FOR THE PRECIPITATION TO
BEGIN TO TAPER OFF THERE DURING THE AFTERNOON AND EVENING HOURS.

SATURDAY NIGHT...EXPECTING THE NORTHWESTERLY FLOW TO BE STRONG
ENOUGH TO PUSH THE SYSTEM OUT OF THE AREA WITH A FEW SHOWERS AND
STORMS LINGERING IN THE SOUTHEASTERN PORTIONS OF THE AREA. SUNDAY
AND MONDAY SHOULD BE MOSTLY DRY DAYS AS A SURFACE RIDGE DEVELOPS
OVER THE AREA...WITH A ONLY A FEW SHOWERS AND STORMS POSSIBLE IN THE
SOUTHEASTERN AREAS. HOWEVER...GIVEN A DRY ATMOSPHERE AND VERY WEAK
INSTABILITY...THEY WILL BE FEW AND FAR BETWEEN.

&&

.LONG TERM... ON WEDNESDAY AND THURSDAY...EXPECTING THE ATMOSPHERIC
INSTABILITY TO BE ON THE RISE AGAIN AS A SERIES OF WEAK WAVES MOVE
THROUGH IN THE ENTRENCHED NORTHWEST FLOW DURING THE AFTERNOON HOURS.
RIGHT NOW...APPEARS THAT THERE WILL BE LITTLE DYNAMICS ASSOCIATED
WITH THESE WAVES AND THAT THE CONVECTION INITIATED BY THEIR PASSAGE
SHOULD BE DRIVEN BY THE AFTERNOON INSTABILITY. THEREFORE...THINK
THAT THE ISOLATED STORMS WILL DIE OUT AROUND SUNSET AS THE AFTERNOON
INSTABILITY IS LOST. AN EARLY LOOK AT FRIDAY SHOWS A SLIGHTLY
STRONGER WAVE MOVING INTO THE AREA DURING THE AFTERNOON. COULD HAVE
SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS IF
THE GFS MODEL SOLUTION HOLDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       92  72  87  70 /  40  60  70  30
MERIDIAN      91  71  87  70 /  40  60  70  50

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

18/HENRY
Hazardous weather outlook, Jul 16, 5:44 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
544 AM CDT FRI JUL 16 2004

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
171044-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
544 AM CDT FRI JUL 16 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
THE ENTIRE OUTLOOK AREA.

A STALLED FRONTAL BOUNDARY FROM CENTRAL ARKANSAS TO SOUTHEAST
MISSISSIPPI WILL SUPPORT SCATTERED THUNDERSTORMS
TODAY...ESPECIALLY TO THE SOUTHWEST OF A GRENADA TO MERIDIAN
LINE.  THE AIR WILL BECOME VERY UNSTABLE LATER TODAY...AND STORMS
COULD BRIEFLY BECOME SEVERE WITH WIND GUSTS UP TO 60 MPH AND HAIL
TO THE SIZE OF QUARTERS. IT IS POSSIBLE THAT STORMS THIS MORNING
WILL ORGANIZE INTO A THUNDERSTORM COMPLEX OVER SOUTHERN PORTIONS
OF THE OUTLOOK AREA THIS AFTERNOON...AND THIS WOULD ENHANCE THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

BY LATE THIS AFTERNOON AND EVENING...AN INCREASINGLY FAVORABLE
ENVIRONMENT FOR ORGANIZED THUNDERSTORM COMPLEXES WITH DAMAGING
WINDS WILL TAKE SHAPE. IT IS EXPECTED THAT ONE COMPLEX WILL
APPROACH THE OAK GROVE TO INDIANOLA AREA DURING THE LATE
AFTERNOON AND MOVE QUICKLY SOUTHEAST ACROSS MUCH OF THE OUTLOOK
AREA THIS EVENING. ANOTHER COMPLEX SHOULD DEVELOP LATE TONIGHT
AND FOLLOW A SIMILAR PATH.

PERSONS PLANNING OUTDOOR ACTIVITIES TODAY AND TONIGHT SHOULD BE
AWARE THAT STORMS MAY ERUPT AND ORGANIZE QUICKLY. STRONG
NORTHWEST FLOW AND VERY UNSTABLE AIR WILL PROMOTE RAPID MOVEMENT
OF STORM COMPLEXES TO THE SOUTH AND EAST.

...FLOODING...
A VERY MOIST AND UNSTABLE AIRMASS WILL BE FAVORABLE FOR
THUNDERSTORMS WITH VERY HEAVY RAIN TODAY AND TONIGHT. WHILE MOST
OF THE THUNDERSTORM ACTIVITY SHOULD BE
PROGRESSIVE...UNIDIRECTIONAL UPPER LEVEL WIND FIELDS WILL SUPPORT
STORMS MOVING REPEATEDLY OVER THE SAME LOCATION. LOCALIZED HOURLY
RAINFALL AMOUNTS OF TWO OR THREE INCHES WILL BE POSSIBLE AND
COULD RESULT IN MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

...DAYS TWO AND THREE...SATURDAY AND SUNDAY...
THE ACTIVE WEATHER WILL CONTINUE SATURDAY AS THE STRONG COLD
FRONT PUSHES SLOWLY SOUTH ACROSS THE OUTLOOK AREA. ONCE
AGAIN...VERY MOIST AND UNSTABLE AIR ALONG AND AHEAD OF THE FRONT
WILL SUPPORT ORGANIZED THUNDERSTORM ACTIVITY AND POSSIBLE SEVERE
WEATHER. IN ADDITION...CONDITIONS WILL STILL BE FAVORABLE FOR
VERY HEAVY RAINFALL.

MUCH DRIER AIR WILL MOVE IN SATURDAY NIGHT BEHIND THE COLD FRONT.

...DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...COULD BE NECESSARY AT ANY TIME FROM THIS AFTERNOON
THROUGH SATURDAY. ACTIVATION IS NOT ANTICIPATED FROM SUNDAY
THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 16, 8:20 AM CDT, 3 hours 20 minutes before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM

PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 AM CDT FRI JUL 16 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1730 PM     TSTM WND DMG     14 S-SW OF PHILADELPHIA 32.57N 89.11W
07/15/2004                   NESHOBA            MS   EMERGENCY MNGR

           POWER LINES DOWN TREES UPROOTED BY HIGHWINDS.
           POWER LINES DOWN IN TWO LOCATIONS CAUSING POWER OUTAGES
           FOR APPROXIMATELY 12-15 RESIDENTS.
           THREE TREES BLOCKING COUNTY ROADS, AND FLOODING WAS EXPERIENCED
           ON ONE ROAD.
Local storm report, Jul 16, 10:22 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1022 AM CDT FRI JUL 16 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             3 S BENTON              32.78N 90.26W
07/15/2004  1.00 INCH        YAZOO              MS   POST OFFICE

0430 PM     TSTM WND DMG     5 E FLORA               32.55N 90.23W
07/15/2004                   MADISON            MS   LAW ENFORCEMENT

            A FEW TREES DOWN ALONG HIGHWAY 22 NEAR HIGHWAY 463

0430 PM     HAIL             FLORA                   32.55N 90.31W
07/15/2004  0.75 INCH        MADISON            MS   PUBLIC

0430 PM     HAIL             SATARTIA                32.67N 90.54W
07/15/2004  1.00 INCH        YAZOO              MS   PUBLIC

            DIME TO QUARTER SIZED HAIL FELL IN TOWN. A FEW SMALL
            DENTS WERE REPORTED ON A COUPLE OF CARS.

0509 PM     TSTM WND DMG     MERIDIAN                32.38N 88.71W
07/15/2004                   LAUDERDALE         MS   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN MERIDIAN. DEPUTY TRAPPED IN
            CAR BY FALLING DEBRIS ON 8TH STREEN ON TANGLE WOOD DRIVE.
            REPORTED BY NEWS MEDIA.

0615 PM     TSTM WND DMG     HEIDELBERG              31.89N 88.99W
07/15/2004                   JASPER             MS   LAW ENFORCEMENT

            ONE TREE DOWN IN THE COMMUNITY OF HEIDELBERG, REPORTED BY
            JASPER COUNTY SHERIFF DEPARTMENT.

0625 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY OF LAUREL REPORTED BY
            JONES COUNTY CIVIL DEFENSE.

0625 PM     HAIL             SANDERSVILLE            31.79N 89.04W
07/15/2004  1.00 INCH        JONES              MS   LAW ENFORCEMENT

0625 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE CITY OF LAUREL, REPORTED BY
            JONES COUNTY CIVIL DEFENSE.

0635 PM     TSTM WND DMG     SANDERSVILLE            31.79N 89.04W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE SANDERSVILLE VICINITY REPORTED
            BY JONES COUNTY CIVIL DEFENCE.

0645 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
07/15/2004                   JONES              MS   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTY WIDE, REPORTED BY JONES COUNTY
            CIVIL DEFENSE.

&&

ENTREMONT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:39 PM CDTFlash Flood WarningJANIssaquena2 hr
Jul 16, 10:07 AM CDTSevere Thunderstorm WarningJANAttala, Holmes28 min
Jul 16, 11:03 AM CDTFlash Flood WarningJANGrenada2 hr
Jul 16, 11:13 AM CDTSevere Thunderstorm WarningJANNeshoba42 min
Jul 16, 11:34 AM CDTSevere Thunderstorm WarningJANMontgomery61 min
Jul 16, 11:57 AM CDTFlash Flood WarningJANForrest, Lamar118 min
Jul 16, 12:00 PM CDTSevere Thunderstorm WarningJANForrest45 min
Jul 16, 12:06 PM CDTSevere Thunderstorm WarningJANWebster44 min
Jul 16, 12:24 PM CDTSevere Thunderstorm WarningJANChoctaw46 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANJasper43 min
Jul 16, 12:32 PM CDTSevere Thunderstorm WarningJANClarke68 min
Jul 16, 12:33 PM CDTSevere Thunderstorm WarningJANWinston47 min
Jul 16, 12:40 PM CDTSevere Thunderstorm WarningJANLamar30 min
Jul 16, 12:44 PM CDTSevere Thunderstorm WarningJANOktibbeha51 min
Jul 16, 2:14 PM CDTSevere Thunderstorm WarningJANCovington, Jones41 min
Jul 16, 2:54 PM CDTSevere Thunderstorm WarningJANJasper, Smith61 min
Jul 16, 3:01 PM CDTSevere Thunderstorm WarningJANRankin59 min
Jul 16, 3:46 PM CDTSevere Thunderstorm WarningJANSimpson44 min
Jul 16, 4:31 PM CDTSevere Thunderstorm WarningJANHinds44 min
Jul 16, 4:48 PM CDTSevere Thunderstorm WarningJANMadison47 min
Jul 16, 5:24 PM CDTSevere Thunderstorm WarningJANLamar61 min
Jul 16, 5:27 PM CDTSevere Thunderstorm WarningJANRankin58 min
Jul 16, 5:54 PM CDTSevere Thunderstorm WarningJANCopiah46 min

Nearby

Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.